# SDR UPS03840062

- Difficulty date: December 27, 2002
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STA 70 LONGERON 30R IS CRACKED AT END FITTING.  TRIMMED OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED FILLER AND REPAIR ANGLE IAW SAA SK 701-098.
